Results 1 to 6 of 6
  1. #1
    SobeDiver is offline New Member
    Join Date
    May 2018
    Posts
    2

    Facial bloating - day to day changes?

    Hi there

    I'm 43, 186 lbs, 5'11". I've been on doctor-guided trt for 5 years, 200mg of Test cyp weekly. During this 1mg 3x week of anastrozole controls any sides and bloating. My diet is clean, low sodium. i drink a lot of water and take N2Guard daily.


    I'm currently on week 8 of 400mg deca weekly in addition to my TRT.

    I've upped my anastrozole to .5 mg daily.

    What's strange is that day to day, my bloating seems to change with most days being on the bloaty side. But I'll have a couple of days per week where facial bloat is noticeably less, which I prefer a lot of course. It's strange to see the change back and forth so rapidly. Not sure if this is common at all.


    Any idea on why thinks would vary so much throughout the week or how i could just keep the sides away entirely? Careful of being too aggressive with anastrozole.

    Thanks for any info or insight!

  2. #2
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,449
    Do you drink alcohol?

  3. #3
    SobeDiver is offline New Member
    Join Date
    May 2018
    Posts
    2
    Quote Originally Posted by Quester View Post
    Do you drink alcohol?
    No alcohol. Never drink.

    After doing more research today, im wondering if i might be over suppressing estradiol.

  4. #4
    Join Date
    Sep 2012
    Posts
    4,683
    you are taking WAY too much AI.
    your doctor is an idiot.
    do you go to a TRT clinic?

  5. #5
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,449
    My face has been a little bloated as well. I stopped drinking (was just 2xweek). I recently lowered my Adex dose. I was at test-c: 80mg e3d; adex:.5mg e3d. For the past week I've been taking test-c: 70mg e3d; adex: .25mg e3d. I feel better, psych-wise and physically.

    Are there any other things that can be done?
    Last edited by Quester; 05-23-2018 at 10:01 AM.

  6. #6
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    You are coming into the heart of your deca run. Still possible your ai dosage is off. But once u start holding water from the deca, you will blow up, and alot of times fluctuate. When i hit wk 6-8 on 500mg-600mg/wk, i blow up like a water balloon. Your body may fluctuate if its not used to the excess water, drop some when it can, but the deca is gonna force your body to hold alot of it. Once u come off you will drop it all pretty quick. So try to pqck on as much muscle under there as you can, and you will start to see it as the rivers recede a couple wks after u stop deca

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •